BestPress
  • 7 replies
  • 307 views
  • 6 followings
BestPress, March 14,  2020  12:21pm EST

Cardica Ablation

Had cardica ablation 3 1/2 weeks ago and have been going down hill ever since, no engery, shortness of breath, lack of appetite  Thought I'd be feeling better by now.

7 Replies
  • Carlosjlazo
    Carlosjlazo, March 14,  2020  12:37pm EST

    I guess you are still in beta blockers and blood thinner after the ablation. I was kind of in the same situation , was not feeling better after the ablation, it was like it had not worked. Went to my follow up with the EP a month after the ablation and he stopped the amiodorone and Eliquist I was taking, this was last Monday and I'm now felling better and better every day

  • MaryT
    MaryT, March 15,  2020  2:41pm EST

    I am going on 6 weeks post procedure and still feel poorly.  Hopefully on my visit in April I can get off the beta blockers.  I will continue to be on blood thinners.  I feel frustrated because I am wondering is this physical or could it be mental? 

  • pacots
    pacots, March 15,  2020  4:25pm EST

    I had an ablation 4wks ago & feel terrible tired on a blood thinner & metoporol xl & flecainide, no mart t I do not think it is mental at all.

  • Carlosjlazo
    Carlosjlazo, March 15,  2020  6:02pm EST

    Mary, what beta blocker are you on? Pacots, i had a really bad experience with flecanide before my ablation , I got all the symptoms multiplied by 10, it was even affecting my mental health , nightmares, panic attacks, etc. My EP switched me to sotolol and all these issues went away. Unfortunately sotolol didn't keep me out of afib and I had to go for the ablation anyway.

    I know each body reacts differently to these beta blockers, I had bad experience with all of them 

  • Gene157
    Gene157, March 16,  2020  1:28am EST

    The big question to all of you  Are you in SINUS now?

     

    Thanks,

      Eugene

  • maggieNC
    maggieNC, March 16,  2020  6:59am EST

    My husband's ablation was 11 weeks ago.  We send ecgs each week to the NP following him for Dr. Natale. Trent is there for us, a quick e-mail or phone call away.  Got the OK to stop the remaining heart drug this week - fleccainide.  He remains on Eliquis for stroke prevention. 

    Do wonder if you have a contact with the ablation provider that is there for you, for guidance and just plain support through the blanking period.  Call it "after-care" if you will... Would like to know if you'd plrease reply.... 

    Do wish your day is a better one...  Maggie

  • tolsen53
    tolsen53, March 16,  2020  11:01am EST

    Key is to talk to your EP or his designated staff person about any and all issues you are having, until you feel comfortable that what yopu are experiencing is OK and not unexpected. If this is your first ablation, you have no prior experience to fall back on. I had my 4th ablation Feb 5 with Dr Natale in Austin (he did not do the other three). Was under anethesia over 4 1/2 hours, and wife says I was lethargic, short tempered, and mind was not working clearly for about 3-4 weeks. Could also have been the drugs, but I stayed on the same drugs, basically, after the procedure that I was on before.

    BestPress, it could be a combination of not knowing what to expect, not seeking assurance/comfort from your EPs office, new or changed drug regimen, and you are probably hyper-vigilant about everything going on in your body. Best of luck to you in your recovery.

     

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active